Okay, I’m off this shit. It’s making me want to jump off a bridge. Or leave everything. Or at the very least quit my job.
Side effects galore with this one: dysphoria. Look it up. It’s bad.
Dysphoria (from Greek: δύσφορος (dysphoros), from δυσ-, difficult, and φέρειν, to bear) is a state of feeling unwell or unhappy; a feeling of emotional and mental discomfort as a symptom ofdiscontentment, restlessness, dissatisfaction, malaise, depression, anxiety or indifference.
Yeah, I need that like I need a third nostril. My pharmacist is weaning me off as of tonight.
Fun fact: after taking it for a month, no beneficial effect on ADHD symptoms whatsoever. Quite the contrary in fact.
I’ll take hiked-up anxiety with Vyvanse anyday over this.
The thing is: I’ve been trying to get my head together to be a better mom for my kids for fifteen years now. And that’s how old the eldest is… I’m running out of time…
My husband hasn’t left me yet: things are looking up.